# SDR AUS20010407

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 689
- Condition: Contaminated
- Location: Fuel Dist
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FAILED DUE TO LACK OF FUEL. INVESTIGATION FOUND AIR IN THE FUEL LINE BETWEEN THE FUEL HEATER AND THE FCU. SUSPECT CAUSED BYPOOR VENTING OF THE FUEL HEADER TANK. AD/PC6/42 (PC-6-SB-171) ISENTERED INTO THE LOG BOOK AS HAVING BEEN COMPLIED WITH BUT HASNOT BEEN CARRIED OUT. THE AD AND SB INTRODUCES A VENTING SYSTEM TO THE HEADER TANK. PERSONNEL/MAINTENANCE ERROR.
